Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hello Lena! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.
Can you please tell me what symptoms you have at present ?
And correct me if I am wrong you are off abilify andsertralince since October 2017??
And what exactly are your symptoms now ?
And what was the exact reason for starting abilify and sertraline ?
Thanks a lot for the information
There are two possibilities
The first and most likely is that you will start getting the same kind of symptoms for which the medicines were started initially
The second possibility although comparatively less likely is a withdrawal effect since already there are four months gone since you have stopped
The good news is that this time you might need a lower dose of medicine or even just one medicine to control your symptoms
So to summarize the only real problem which can occur is a relapse of your symptoms
Please do let me know if you have any other questionsIf done please don't forget to leave a POSITIVE FEEDBACK RATING Regards
When a person is on these medicines for a period of time the body find it difficult to cope if they are stopped at once and thus the body can react with various withdrawal symptoms. Usually these occur in the first 4-6 weeks after stopping these medicines. These can include restlessness,anxiety, panic attack and many more. But you seems to be out of that period and now chances of withdrawal are less
This is the list of withdrawal symptoms
sensory disturbances (e.g., paresthesia, such as electric shock sensations)
If you have already been taking diazepam i would suggest to restart sertraline as diazepam is not that much helpful in long term management of such problems
Please do let me know if you have any other questionsIf done please don't forget to leave a POSITIVE FEEDBACK RATINGRegards
Yes as i said as you are taking diazepam regularly for last one month i would consider starting sertraline
In that case you surely need to restart with sertraline
Regarding withdrawal the chances of getting something serious are very low
I would say 50mg and then see how it works
These could include the symptoms which you had previously before these medicines were started
You just to need a regular follow up with the doctor so that your medicines can be adjusted as required
So in my view you ca restart sertraline
Restart sertraline at 50 mg dose and see the response
The odds are in favor of improvement
The exact duration can not be determined now and it will depend how it work for you
Yes no need of abilify at present
Yes they are
Yes you can start your question with *Only for Dr.Ehtisham or you can use this link to ask me directly
Yes they are in your email and also in this account as well you can read them whenever you want to
If done please don't forget to leave a POSITIVE FEEDBACK RATING Regards